# SDR V0XD20160118001

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 28,737 hours, 19,462 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC67014002801
- Part serial: S0048
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAS DENT ON UPPER SKIN, BETWEEN STATION 30.00 - 36.00.  CUT & REMOVED THE DAMAGE.  FABRICATED DOUBLER & FILLER & INSTALLED IAW REO 670-57-52-289 DATED 13 JAN 2016.
